Hi I've been on metoject 20mg nearly 2 years for psoriatic arthritis, and it really does not agree with me. My symptoms range from tiredness, dizziness hair thinning and bad stomach cramps especially day 1 and 2 after injection. But now I feel so depressed it's been coming on awhile but I just want to stop injections completely. My review not for 4 months an I can't bear the thought of going through this to then, every time I have brought this up previously at my appoint they look at me as if I've 2 heads and talk me out of it. After much thought I think I'd rather suffer pain than medication just to see if I feel like I used to, any advice?
wow - not me! Have you tried the pill form of the drug? That's what I take and my symptoms are under control. If this not an option, your Dr should be able to recommend other drugs - lot's of them on the market
I have been through something similar and I literally had to tell me doctor that these side effects were unacceptable and I needed to stop. And that's when I literally stopped and he put me on another drug. Sometimes we have to be vigilant and do some research. Hang in there
- Methotrexate Information for Consumers
- Methotrexate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methotrexate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Mar 2017 • 5 answers
Updated 4 May 2013 • 12 answers
Updated 6 Jan 2019 • 5 answers
Updated 27 Dec 2012 • 3 answers
Updated 30 Mar 2014 • 2 answers